# SDR HEEA954970

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212070160101
- Condition: Sticks
- Location: Dual Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 NEEDLE STICKS ON LOW END.
